# SDR SWAA2016111409613

- Difficulty date: November 11, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA ENTRY EMERGENCY LIGHT BATTERY PACK INOP.  R&R BATTERY PACK ASSEMBLY IAW AMM.
